Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    6
  • views
    3,902

Just over one month in: Improvements and minimal side effects

DaveSummit

233 views

I'm just past my one month mark (hit last week). I went to the derm and they added another 20mg, bumping me up to 60mg/day. As a 180# male, it's still not the "standard" 80mg/day that is typical for my weight, but I'm okay with that.

Derm told me that if I noticed side effects were too much, to simply just stop the 20mg extra, and I could consider, as many do, to stay on the lower dose for a couple or three more months than just the five total. I opted to at least try the 20mg.

Side effects up until this past week have just included dry dry lips, some dry hands (cuticles) and occasional dry eyes in the morning. Still able to wear contacts.

Skin at the one month mark has improved, I'd say to a 6 or 6.5, meaning pretty significant change in my skin since starting. The big breakout (the single giant one) didn't happen until... this week. So I went over a week without one, and my skin looks very good. But the reminder one came this weekend and so I'm not out of the woods, nor did I expect to be.

Since adding the 20mg, I've noticed being much drier with hands and lips, and have woken up in the middle of the night horrendously dried out in my mouth and throat.

But still overall, those are the only side effects that I've noticed.

So far, I'm really still happy I decided to do this.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×